Advanced SearchSearch Tips
On a Background of the Existence of Multi-variable Link Invariants
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 2,  2008, pp.233-240
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.2.233
 Title & Authors
On a Background of the Existence of Multi-variable Link Invariants
Nagasato, Fumikazu; Hamai, Kanau;
  PDF(new window)
We present a quantum theorical background of the existence of multi-variable link invariants, for example the Kauffman polynomial, by observing the quantum (sl(2,), ad)-invariant from the Kontsevich invariant point of view. The background implies that the Kauffman polynomial can be studied by using the sl(N,)-skein theory similar to the Jones polynomial and the HOMFLY polynomial.
Kauffman polynomial;-polynomial;Kontsevich invariant Q-invariant;weight system;
 Cited by
R. D. Brandt, W. B. R. Lickorich and K. C. Millett, A polynomial invariant for unoriented knots and links, Invent. Math., 84(1986), 563-574. crossref(new window)

S. V. Chmutov and A. N. Varchenko, Remarks on the Vassiliev knot invariants coming from sl2, Topology, 36(1997), 153-178. crossref(new window)

K. Hamai, A combinatorial reconstruction of the quantum (sl(2,C),ad)-invariant through the Kontsevich invariant (in Japanese, joint work with F. Nagasato), Master thesis, Kyushu University (2002).

C. F. Ho, A new polynomial for knots and links-preliminary report, Abstracts Amer. Math. Soc., 6(1985), 300.

T. Kanenobu, Tangle surgeries on the double of a tangle and link polynomials, Kobe J. Math., 19(2002), 1-19.

C. Kassel, Quantum Groups, GTM 155, Springer-Verlag, 1995.

L. H. Kauffman, On knots, Ann. of Math. Studies, 115, Princeton University Press, 1987.

T. T. Q. Le and J. Murakami, Kontsevich's integral for the Kauffman polynomial, Nagoya Math. J., 142(1996), 39-65. crossref(new window)

T. T. Q. Le and J. Murakami, The universal Vassiliev-Kontsevich invariant for framed oriented links, Compositio Mathematica, 102(1996), 41-64.

F. Nagasato, A diagrammatic construction of the (sl(N,C), $\rho$)-weight system, Inter-disciplinary Information Sciences, 9(2003), 43-51.

T. Ohtsuki, Quantum Invariants, Series on Knots and Everything, 29, World Scientific, 2002.

Y. Yokota, Skeins and quantum SU(N) invariants of 3-manifolds, Math. Ann., 307(1997), 109-138. crossref(new window)